# SDR FDEA201801230190

- Difficulty date: January 23, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 30,053 hours, 16,492 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997900600
- Part serial: 0000
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131RG HAD EDGE DAMAGE.   FABRICATED A NEW FLOOR PANEL IAWSRZ-25-005.   MAJOR REPAIR.
